Advertisement

new2thisdepressionthing

Junior Member
  • Content count

    27
  • Joined

  • Last visited

About new2thisdepressionthing

  • Rank
    Newbie
  1. Side Effects from Prozac?

    ah that's awful! Yeah come to think of it my time on these meds have been nothing close to ideal. They actually just switched my med again to zoloft. So We'll see how this one works!
  2. Side Effects from Prozac?

    Thanks for replying! It's the worst feeling! I'm glad it went away for you, I still feel it but I think it's getting better. I sweat a lot too for sure!!! How's your anxiety now?
  3. Side Effects from Prozac?

    Hi guys, I'm on day 7 of Prozac and I feel super detached from reality and my own body. I've also been experiencing super bad leg cramps localized in my calf..... kinda feels like a charlie horse. Also my anxiety has been heightened. Is this normal? For people who have experienced these side effects, when did they go away? Feeling lost :/ Thanks in advance! Brianna
  4. Leg Cramps?

    Has anyone experienced leg cramps while taking Prozac? I feel like I have a charlie horse in my calf..
  5. Share start up side effects

    Ugh!!!! Doesn't sound pleasant!! I'm only on day 7!! Haven't even gone up yet. Please let me know how you are doing!! Sending hugs -Brianna
  6. Should i switch to prozac from effexor?

    Hi jeremy! Sorry for this late reply, but I am on Prozac, after trying wellbutrin and lexapro (both of which I had terrible side effects and had to stop after a week). Obviously I'm not a doctor so please don't take this advice as coming from a professional- I can just offer my own experience. My doctor said that zoloft and prozac are pretty much the same molecule. The only real difference is that prozac is FDA approved to treat some eating disorders whereas zoloft is not. Also they have minor differences in their side effects. I think if you had success with zoloft in the past, you also will have success with prozac. Again just my opinion. Wishing you well! Brianna
  7. Prozac, Alcohol, and the Liver

    Hi! So obviously this post was from awhile ago so not sure if you even still check back in over here, but you can definitely drink on prozac. However the klonopin is where I would be worried. Im not sure if it effects your liver but I know that both can decrease your heart rate to dangerous levels. If you're having any sort of pain obviously you should get it checked out to avoid anything serious. Please let me know how you are doing if you still check back in here! All my best new2this
  8. Share start up side effects

    Hi guys, im on day 6 of Prozac and still feeling start up side effects. Mostly increased anxiety, racing thoughts, nausea, trouble sleeping. Can others share their start up effects and maybe how long they experienced them? thanks! Brianna
  9. Vomiting

    Hi Teddy thanks for your reply. I take it at night just because I remember better. I usually take it after eating something. I'm also on klonopin that I take at night so it might be from that?
  10. Vomiting

    Hi guys, im on day 5 of Prozac and I take it at night. This morning I threw up. Is this common? Has anyone else experiences this?
  11. New to Antidepressants

    Hi guys, I've posted this before but have been unable to find anyone with a similar experience. I know that antidepressants can increase thoughts of suicide, but has anyone noticed increased thoughts of death on antidepressants? Its more like a realization that I am in fact going to die one day and it gives me a scared/panicky feeling. Ofcourse I've thought about this before but not to this extent. And when I used to think about it- it was pretty easy to shake the thought... now it's not. Just wondering if anyone has had this too and if it went away. Any insight would be helpful!
  12. Help! Panic attacks! :(

    Hi there! Not sure if you are still following this forum or not. I started on wellbutrin for my first medication and it was awful! I got those panic attacks that you are experiencing and my doctor actually had to add klonopin so that I could deal. I ended up only staying on the medication for maybe 7 days then decided to stop it. It's pretty contraindicated for people with anxiety. I was really upset when I learned this. Why would my doctor prescribe something that would make my anxiety worse? It didn't make sense to me and I was really annoyed. I recommend you see a psychiatrist if you haven't yet. They are a lot better at finding the right medication for you. Hang in there! Those panic attacks do go away! -Brianna
  13. Switching from one med immediately to the next

    Hey Riley! Don't apologize for being long winded, I love your detailed responses! Yeah I'm sure the nausea will go away eventually! Do you think the trazodone works well for sleep? I do feel groggy after the klon so this could be a great alternative! I'm meeting with my psychiatrist today so I'll be sure to mention it to him! I always say that to myself; will I always feel this way etc..... I think it makes the depression/anxiety worse! It's definitely awesome that you look at a time that you didn't feel like this and then you know that you won't always feel like this- that's what I usually try to do, because I was fine before!!! Those intrusive thoughts man! Do you think the zoloft helps your intrusive thoughts? I really don't seem to be seeing any relief from them.... but then again tonight will only be my 5th dose! I feel the same about the alcohol! If I have more than 2 I'm ready for a nap!! I didn't really think that zoloft/prozac effected your tolerance but they definitely do!! I think I was a lightweight before, but I could definitely handle more than 2 drinks! Also did you find that your intrusive thoughts were worse at the start of the medication, and then got better? Mine seem to be getting worse to be honest, and I think it might just be from the added anxiety of using the medication, but not sure. Again- meeting with my psychiatrist today so I'll be sure to ask him all these questions and report back to you! If you ever want to email instead my email address is sunset3399@aol.com. Might be a little easier! Hope you have some nice plans for the long weekend, -Brianna
  14. Is this normal with anxiety?

    Hi stillsearching! This same thing happened to me! I just felt anxious all of the time and I wasn't sure why- I couldn't focus in on one thing that made me feel that way. It was just pure anxiety. I didn't think it was work, finances, relationships etc. I went to my doctor and he says that depression can manifest in that way- constantly feeling uneasy/on edge etc... having anxiety symptoms. If you feel you cannot beat it on your own this time, it may be time to look into medications. There are so many good ones out there, you shouldn't have to suffer!!! Best, Brianna
  15. Thoughts of Death on Antidepressants?

    Thank you so much for your reply!!! It definitely increased my anxiety! So awful! I'm really glad you found a med that works for you :)